# SDR 2007UALA03631

- Difficulty date: September 10, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 35,794 hours, 4,304 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EEL STRIPS ON SEATS 6A & 2J ARE FALLING OFF.   10-11-07   REINSTALLED EEL STRIPS IN BOTH SEAT POSITIONS AND CHKD OK FOR SERVICE.
